کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1710224 | 1012880 | 2007 | 4 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Soliton perturbation theory for the fifth order KdV-type equations with power law nonlinearity
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مکانیک محاسباتی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
The adiabatic parameter dynamics of solitons, due to fifth order KdV-type equations with power law nonlinearity, is obtained with the aid of soliton perturbation theory. In addition, the small change in the velocity of the soliton, in the presence of perturbation terms, is also determined in this work.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 20, Issue 11, November 2007, Pages 1122–1125
Journal: Applied Mathematics Letters - Volume 20, Issue 11, November 2007, Pages 1122–1125
نویسندگان
Anjan Biswas, Swapan Konar,